# SDR MASA200700290

- Difficulty date: May 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 22,026 hours, 18,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31902
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER SKIN HAS A TEMPORARY REPAIR PERFORMED TO THE LOWER AFT CORNER OUTER SKIN.  PERFORMED A PERMANENT REPAIR BY REMOVING DAMAGE AND INSTALLING A FLUSH REPAIR.
